Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Fixed point iteration processes for asymptotically nonexpansive mappings

Authors: Kok-Keong Tan and Hong Kun Xu
Journal: Proc. Amer. Math. Soc. 122 (1994), 733-739
MSC: Primary 47H17; Secondary 47H09, 47H10
MathSciNet review: 1203993
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let X be a uniformly convex Banach space which satisfies Opial's condition or has a Fréchet differentiable norm, C a bounded closed convex subset of X, and $ T:C \to C$ an asymptotically nonexpansive mapping. It is then shown that the modified Mann and Ishikawa iteration processes defined by $ {x_{n + 1}} = {t_n}{T^n}{x_n} + (1 - {t_n}){x_n}$ and $ {x_{n + 1}} = {t_n}{T^n}({s_n}{T^n}{x_n} + (1 - {s_n}){x_n}) + (1 - {t_n}){x_n}$, respectively, converge weakly to a fixed point of T.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H17, 47H09, 47H10

Retrieve articles in all journals with MSC: 47H17, 47H09, 47H10

Additional Information

PII: S 0002-9939(1994)1203993-5
Keywords: Fixed point, asymptotically nonexpansive mapping, fixed point iteration process, uniformly convex Banach space, Fréchet differentiable norm, Opial's condition
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia